NOTE on SAMELSON PRODUCTS in EXCEPTIONAL LIE GROUPS

Daisuke Kishimoto, Akihiro Ohsita, Masahiro Takeda

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We determine the (non-)triviality of Samelson products of inclusions of factors of the mod p decomposition of for. This completes the determination of the (non-)triviality of those Samelson products in p-localized exceptional Lie groups when G has p-torsion-free homology.

Original languageEnglish
Pages (from-to)741-752
Number of pages12
JournalGlasgow Mathematical Journal
Volume63
Issue number3
DOIs
Publication statusPublished - Sep 2021
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'NOTE on SAMELSON PRODUCTS in EXCEPTIONAL LIE GROUPS'. Together they form a unique fingerprint.

Cite this